# SDR AALA2019022209001

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 14,674 hours, 4,019 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A PASSENGER WENT INTO LAV R3, CLOSED THE DOOR AND A SMOKE DETECTOR AURAL ALERT WAS OBSERVED IN THE  COCKPIT. FLIGHT ATTENDANTS CONFIRMED FALSE WARNING. ACCOMPLISHED LAVATORY SMOKE DETECTION SYSTEM GROUND SCANNING AND NO FAULTS FOUND. LAV SMOKE DETECTION SYS OPS CK GOOD IAW MM 26-17-00.
